MathSciNet Relay Station
MathSciNet bibliographic data
MR466988 35L50
Shizuta, Yasushi; Asano, Kiyoshi Global solutions of the Boltzmann equation in a bounded convex domain. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 1, 3–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement